# SDR CALA0500053

- Difficulty date: February 11, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 42,604 hours, 9,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY SUPPORT INTERCOSTAL CORRODED AT BS 680-700, RBL 15.  THE GALLEY SUPPORT INTERCOSTAL WAS REPLACED IAW SRM 51-40-02, PARA 4 AND 7.
